# SDR GUUA11130701

- Difficulty date: November 13, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 23,307 hours, 32,750 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9200, DURING APPROACH LANDING GEAR UNSAFE LIGHTS DID NOT ILLUMINATE (3) GREEN INDICATION DID NOT ILLUMINATE WHEN GEAR HANDLE PLACED IN THE DOWN POSITION. RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT. REPLACED CIRCUIT BREAKER 16 AND RESECURED LT MAIN LANDING GEAR DOWNLOCK SWITCH.
